# SDR A6WA200940497

- Difficulty date: August 7, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 17,031 hours, 15,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E LT INBD FLAP VANE CHAFED IN 3 PLACES.  L/E OF LT INBD FLAP VANE.  REPAIRED IAW REO 601R-57-52-004, REV C.  (K)
